How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Norbert Scheufele Your Own Question
Dr Norbert Scheufele
Dr Norbert Scheufele,
Category: OB GYN
Satisfied Customers: 18907
Experience:  specialist at self employed
Type Your OB GYN Question Here...
Dr Norbert Scheufele is online now
A new question is answered every 9 seconds

My girl has been bleeding for a couple week out her vaginal,

Customer Question

My girl has been bleeding for a couple week out her vaginal , it's not continues it could skip a day and than she bleeds the next day , we had sex and with out protection , we used a plan b pill to prevent pregnancy i think that could be the problem but it have been like two weeks since that , what could be the reason of her bleeding ?
Submitted: 2 months ago.
Category: OB GYN
Expert:  Dr Norbert Scheufele replied 2 months ago.


the use of plan b can cause a hormonal imbalance which is the reason for this current bleeding problem. Please let her visit the OB/GYN next week to prescribe a hormonal medicament (gestagen) , which should be taken for 10 days. This will regulate the cycle and resolve the problem.

Kind regards,

Dr. N. Scheufele

Please don´t forget to honour my work with a kindly rating (3-5 stars).
Thanks a lot, all the best for you.

Customer: replied 2 months ago.
Thanks you so much , any mendicant that I could get for her ?
Customer: replied 2 months ago.
Does hormonal imbalance cause any pain ?
Expert:  Dr Norbert Scheufele replied 2 months ago.

The mentioned use of gestagen is the only way in this case, this has to be prescribed by the OB/GYN.

Pain will not be occur because of such an imbalance.

Related OB GYN Questions